Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from block cuts in eyes. Have black out and headache. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
This is XXXXXXX from Mp...My age is 33..I m suffering frm block cuts in my eyes....suddenly it occurs within every 3 months...I hve a black out besides my both the eyes n then I hve a headache n thn is frm last 20 occurs more during plz suggest me wat to do....
Posted Sat, 14 Dec 2013 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 28 minutes later
Brief Answer: The symptoms indicate Migraine head ache. Detailed Answer: Hello, Welcome to health care magic Iam Dr. DADAPEER K, an Ophthalmologist and I answer health problems related to eye. It seems from the history that you are having transient black outs of vision followed by headache and vomiting for last 20 years. The symptom of transient black outs of vision is called as transient loss of vision, it is one of the common prodromal symptom of Migraine. Migraine is a common cause for chronic head ache seen in the age group of 20 to 30 years. Migraine occurs in few individuals more commonly in winters because of cold leading to constriction of blood vessels thus precipitating an attack of migraine. The treatment of Migraine is by two methods. The first method is by using analgesic drugs in the acute attack for pain relief. The second method is by using drugs to prevent acute attacks for using antimigraine drugs for 3-6 months. The migraine attacks usually become less severe and sometimes completely go away by 35- 40 years. Since migraine runs a long course it requires follow up and treatment under supervision of doctor preferably physician. Hence I advice you to consult physician for evaluation and treatment accordingly. Hope I have answered your query. With regards Dr. Dadapeer K
Above answer was peer-reviewed by
Follow-up: Suffering from block cuts in eyes. Have black out and headache. What could it be? 20 minutes later
Can u suggest me a medicine for migraine......
Answered by Dr. Dadapeer K 51 minutes later
Brief Answer: Analgesics are required in acute phase for pain. Detailed Answer: Hello, Thank you for the followup query Migraine headache is a chronic problem and the treatment requires multiple approaches. I treat my patients with analgesics like Paracetamol or Ibufprofen along with antivomiting drugs like domperidone in the acute painful phase. I try to evaluate the precipitating factors for migraine headache and avoiding of those is very necessary. The common precipitating factors I usually come across are Chocolates, cold foods like ice creams, consumption of alcoholic drinks... Life style modification by avoiding late night sleep, avoiding skipping of meals... For those patients who experience repeated attacks I start them on prophylactic drugs like Calcium channel blockers like Flunarizine Beta blockers like Propranolol Antidepressants like Amitryptyline Since not all patients have same precipitating factors and different people respond to different drugs I choose and continue the drug depending on the response of the patient. Hence I can advice you to use analgesics like Ibuprofen or Paracetamol in acute painful headache. For further treatment please do consult your doctor and discuss with him and he will be able to advice regarding the drug for prophylactic use. Since the prophylactic drug is required for up to 6 months or 1 year you need to evaluated at regular intervals. Hope the information helps. With regards Dr. DADAPEER K
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor